# SDR HNAA2017082400462

- Difficulty date: August 24, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 55,949 hours, 66,285 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Auto Feather
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AUTO FEATHER FAILS TO ARM, RETURNED TO GATE.  CLEANED THE SWITCHES 6121S6-611. OPS CHECKED GOOD.
